Jump to content
Tired

Tired: Should I reinstate please help

Recommended Posts

Tired

Hi

 Was on Remeron for two years and clonazepam for two years, withdrew from benzo knew I had to go slow, but went off remeron in six weeks, had a lot of waves and windows, but i am suffering so bad for last ten days, mania, insomnia, 

24 hour torture, is it too late to reinstate, been a little over 4 months  since I took 15 mg, that’s where I jumped 

Share this post


Link to post
Gridley

Hello, Tired, and welcome to SA.  I am sorry you are having such terrible withdrawal symptoms, but I'm glad you found your way here.

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?
  • Any drugs prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • Link to Account Settings – Create or Edit a signature.
Regarding reinstatement, please read the first few posts of this topic:

 

Reinstatement isn't a guarantee of diminished symptoms for everyone but reinstatement of a very small dose of the original drug is the only known way to help alleviate withdrawal syndrome.  The only other alternative is to try and wait out the symptoms and manage as best you can until your central nervous system returns to homeostasis.  Unfortunately no one can give you an exact timeline as to when you will start feeling better and while some do recover relatively easily, for others it can take longer.

 

If, as in your situation,  the last dose was more than 3 months ago, it's possible that reinstatement might not work. Try a very small dose (in case of hypersensitivity), such as 2mg.
 

Remember that symptoms won't improve right away but you need to pay attention to whether symptoms worsen. An adverse reaction doesn't take a long time to show up.
  • If symptoms get even more severe after reinstating, you should STOP taking the medication immediately.
  • If symptoms stay the same, continue taking that amount for at least 2 weeks while keeping track of symptoms.  Please keep notes on paper of your symptoms and the times of your dose(s). This post has a useful format for a daily log:
    Take notes of doses and symptoms.
To get a small consistent dose, such as 2mg,  you'll need to either weigh crushed tablets or make a liquid.  This link contains information about how to reduce a tablet of Remeron to get a smaller dose:
 

Tips for tapering off Remeron (mirtazapine)

 

Also see: Using a digital scale to measure doses.

 
In the meantime, two supplements that we recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Please research all supplements first and only add in one at a time and at a low dose in case you do experience problems. 
 
Best,
Gridley

 

 

 

 
 
 

 

 

 

Share this post


Link to post
Tired
On 2018-01-22 at 9:31 AM, Gridley said:

Hello, Tired, and welcome to SA.  I am sorry you are having such terrible withdrawal symptoms, but I'm glad you found your way here.

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?
  • Any drugs prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • Link to Account Settings – Create or Edit a signature.
Regarding reinstatement, please read the first few posts of this topic:

 

Reinstatement isn't a guarantee of diminished symptoms for everyone but reinstatement of a very small dose of the original drug is the only known way to help alleviate withdrawal syndrome.  The only other alternative is to try and wait out the symptoms and manage as best you can until your central nervous system returns to homeostasis.  Unfortunately no one can give you an exact timeline as to when you will start feeling better and while some do recover relatively easily, for others it can take longer.

 

If, as in your situation,  the last dose was more than 3 months ago, it's possible that reinstatement might not work. Try a very small dose (in case of hypersensitivity), such as 2mg.
 

Remember that symptoms won't improve right away but you need to pay attention to whether symptoms worsen. An adverse reaction doesn't take a long time to show up.
  • If symptoms get even more severe after reinstating, you should STOP taking the medication immediately.
  • If symptoms stay the same, continue taking that amount for at least 2 weeks while keeping track of symptoms.  Please keep notes on paper of your symptoms and the times of your dose(s). This post has a useful format for a daily log:
    Take notes of doses and symptoms.
To get a small consistent dose, such as 2mg,  you'll need to either weigh crushed tablets or make a liquid.  This link contains information about how to reduce a tablet of Remeron to get a smaller dose:
 

Tips for tapering off Remeron (mirtazapine)

 

Also see: Using a digital scale to measure doses.

 
In the meantime, two supplements that we recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Please research all supplements first and only add in one at a time and at a low dose in case you do experience problems. 
 
Best,
Gridley

 

 

 

 
 
 

 

 

 

Thanks for the reply, wish I could have stuck it out but couldn’t endure thinking this could go on for who knows how long. 

Great information, took 7.5 mgs and did feel better,  dr. recommended I start at 30 and work down take a few months, oh how they don’t know what they’re doing!   Still very scared, but will go very slow this time,  thank goodness for sites like these,   

Share this post


Link to post
Gridley

We are always here for you.  

Share this post


Link to post
Tired

 This may have already been discussed here, does anyone know if you can have intradose  with drawl from antidepressants, as you can with benzodiazepines. 

 I suffered with many conditions while interdose wd for many years not knowing, not sure if this happens with AD 

Share this post


Link to post
Gridley

Tired,

 

Please do your drug signature.

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?
  • Any drugs prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • Link to Account Settings – Create or Edit a signature.
 

 

Share this post


Link to post
ChessieCat

It will depend on a number of factors.

 

  • The half life of the drug
  • What form of the drug you are taking (ie immediate release, making your own liquid from tablets)
  • The time you are taking the drug (ie some people skip days to taper - it is best to take the same dose, at about the same daily)

 

To try and work out if you are experiencing interdose withdrawal, my suggestion would be to keep daily notes on paper of the time/s you take your drug/s and write down what symptoms appear and the time they do.  Keep Notes on Paper

Share this post


Link to post
ChessieCat

As previously requested please create a drug signature.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.